# SDR ASAA2016051916799

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 23,515 hours, 7,039 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP ILLUMINATED.  RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE, REF FIM 21-62, TASK 801.  FOUND FLIGHT DECK TRIM VALVE FAULT.  COMPLETED VERIFY TEST, NO FAULTS FOUND. CLEARED FAULT, PACK TEMP CONTROL OPS NORMAL.
